# SDR 9807753212

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 7,292 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT SYSTEM, EXIT LIGHT ABOVE DOOR 2L WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY AND BATTERY PACK, OPERATIONAL CHECK OK.
